# SDR GTIA2023032737072

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 18,601 hours, 8,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AND R2 DOOR ASSIST BTLS REQUIRES SERVICING -SERVICED L2 AND R2 DOOR ASSIST BTLS PER AMM 52-10-00 TO PROPER LEVEL
